# SDR SWAA2022031408145

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521DB HAS TWO CORNERS OF PANEL WITH DELAM / REPAIRED 2EA AREA'S OF DELAMINATION OF LESS THAN 1.0' ON BACK SIDE CORNERS OF PANEL 521DB. IAW B737-700 SRM 37-41-01-2R-1; SRM 51-70-04-2R-6; SRM 51-70-04-2R-0; SRM 51-70-14-2R-3; AMM 51-21-99-300-801 (A73464) (A13438) (A15263) (A56779)
